A case of subcutaneous panniculitis-like T-cell lymphoma with haemophagocytosis developing secondary to chemotherapy


Eser B. , Altuntas F. , Er O., Kontas O. , Ferahbas A. , Cetin M. , ...More

JOURNAL OF THE EUROPEAN ACADEMY OF DERMATOLOGY AND VENEREOLOGY, vol.18, no.6, pp.713-715, 2004 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 6
  • Publication Date: 2004
  • Doi Number: 10.1111/j.1468-3083.2004.01043.x
  • Title of Journal : JOURNAL OF THE EUROPEAN ACADEMY OF DERMATOLOGY AND VENEREOLOGY
  • Page Numbers: pp.713-715

Abstract

A 45-year-old woman presented with fever, generalized skin lesions and multiple lymphadenopathies. In her past history she had had six courses of cyclophosphamide and cisplatin combination chemotherapy 7 years ago because of an ovarian carcinoma. We found pancytopenia in the peripheral blood examination. Skin biopsy showed diffuse subcutaneous infiltration reminiscent of panniculitis but composed of malignant lymphoid cells that were of T lineage. Bone marrow biopsy showed normocellular myeloid tissue with abundant haemophagocytic macrophages. Subcutaneous panniculitis-like T-cell lymphoma with haemophagocytic syndrome was diagnosed. This is the first case reported of subcutaneous panniculitis-like lymphoma occurring secondary to chemotherapy.